Panadol Ultra

Panadol Ultra contains a clinically proven combination of ingredients to relieve fast 5 types of tough pain*, even migraine.

*Pain relief in 30 minutes. The active ingredient in Panadol Ultra relieves 5 types of tough pain.

Panadol Ultra

Overview

What does it relieve?

Panadol Ultra provides fast* and effective relief of tough pain, such as:

  • Headache
  • Migraine
  • Muscular pain
  • Fever and pain after vaccination
  • Toothache, pain after dental procedures or teeth extraction
  • Osterorarthritis pain
  • In addition, it reduces fever

*Pain relief in 30 minutes. The active ingredient in Panadol Ultra relieves 5 types of tough pain.

What's the format?

Pharmaceutical form:

Caplets.

Presentations:

  • Box with 16 caplets / 8 sachets with 2 caplets each.
  • Box with 104 caplets / 52 sachets with 2 caplets each.

What are its features?

Relieves fast 5 types of tough pain* like migraine, muscle pain, joint pain**, headache and dental pain.

The active ingredients in Panadol Ultra provide up to 37% more powerful pain relief than standard acetaminophen.

Suitable for use by elderly people and low drug interaction***.

*Pain relief in 30 minutes. The active ingredient in Panadol Ultra relieves 5 types of tough pain. **Associated with musculoskeletal pain. ***When use as directed.

What are the ingredients?

Each caplet contains:

  • Acetaminophen 500mg
  • Caffeine 65mg
  • Excipients q.e.

How to use

Place caplet(s) in mouth and swallow with water.

Dosage

Age

Dose

How often

Adults (18 years and older)

2 caplets

Every 6 hours  (Do not exceed 8 caplets in a 24 hour period.)

Do not give to children under 18 years. Can cause insomnia if taken at night. Do not administer more than 4 times in a day the recommended dose, or for more than 10 consecutive days. Do not use with other products containing acetaminophen or indicated for the relief of pain, fever, cold and flu or to aid sleep. Do not exceed the recommended dose. Always use the lowest effective dose to relieve your symptoms.

Always read the label.

Further Information

For warnings, precautions, interactions with other medication and adverse effects always read the label.

In case of accidental overdose seek medical advice immediately because of the risk of liver and renal failure. Keep out of the reach and sight of children. Use only if the strip is intact. Store below 30°C. Oral Use. Free Sale.

PM-JM-PAN-20-00003

Related Products

Related Articles